Differential and Integral Equations

Approximation of an inverse problem for variational inequalities

Vyacheslav Maksimov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Inverse problems of dynamical identification of distributed control in hyperbolic variational inequalities are investigated. A numerical solution method based on constructions of the theory of positional control is described.

Article information

Differential Integral Equations, Volume 8, Number 8 (1995), 2189-2196.

First available in Project Euclid: 20 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49J40: Variational methods including variational inequalities [See also 47J20]
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 34H05: Control problems [See also 49J15, 49K15, 93C15]


Maksimov, Vyacheslav. Approximation of an inverse problem for variational inequalities. Differential Integral Equations 8 (1995), no. 8, 2189--2196. https://projecteuclid.org/euclid.die/1369056147

Export citation